Solpadeine Max Soluble Tablets: Simply put, Solpadeine is one of the most effective painkillers that is available over the counter and it can be used to treat an incredible amount of pain symptoms including aches and pains associated with headaches, backaches, muscle pains, colds/flu and fevers.
4Head or Kool 'n' Soothe are migraine or headache treatments applied to the forehead and temples that can be used safely with Solpadeine Max for extra relief when needed. Kool 'n' Soothe can be cut to size and can also be used on the neck.
These soluble tablets are one of the strongest painkillers you can get over the counter and contain a number of active ingredients that help to relieve the symptoms of pain fast.
They contain a pair of analgesics: paracetamol and codeine which have different methods of tackling pain so when they are used together, almost all routes are covered.
Paracetamol is also an antipyretic which is effective when you have a fever and need something to reduce your body temperature. Choose Solpadeine Max today to quickly and effectively tackle pains and aches.
Solpadeine Max Soluble Tablets FAQ's
What does Solpadeine Max Soluble contain?
Solpadeine Max tablets contain paracetamol 500mg and codeine 12.8mg per tablet. Paracetamol is a pain killer, that when combined with codeine, can offer significant pain relief for conditions such as headache & migraine, dental pain, rheumatic & muscular pain, period pain, and neuralgia.
How do I take Solpadeine Max Soluble?
In adults and children 12 years and over, the dose of Solpadeine Max is 1 or 2 tablets every 4 – 6 hours. You should not take more than 8 tablets in a 24-hour period.
Can I take other painkillers with Solpadeine Max Soluble?
You can combine Solpadeine Max with ibuprofen tablets and some topical pain relief such as Deep Heat, Ibuleve or CuraHeat patches. Solpadeine Max should not be taken with any other products containing paracetamol or codeine.
Why does the box say I can only take Solpadeine Max Soluble for 3 days?
Solpadeine Max contains codeine, which is potentially addictive if misused. It is therefore advised that you do not take Solpadeine Max for more than 3 consecutive days. If you feel like you need to take Solpadeine Max for more than 3 consecutive days because you are suffering with pain that is not getting better, you should consult your GP to discuss effective long-term pain relief.
Why can I only buy one box of Solpadeine Max Soluble?
Solpadeine Max is a painkiller that contains codeine. For that reason, to ensure the safety of our patients and the legal operating of our pharmacy, we only supply one box of any codeine containing treatment at one time.
Will I get addicted to Solpadeine Max Soluble if I take it?
Solpadeine Max tablets are not addictive if they are taken according to the manufacturers instructions. If they are used occasionally for short-term episodes of pain that last for no more than 3 days and the maximum dose is not exceeded, there is no need to worry.
Solpadeine Max can become addictive if incorrectly used for long periods. If you are concerned about addiction to Solpadeine Max or codeine, you should talk to your GP in confidence.
Should I take Solpadeine Max Soluble with food?
There is no specific need to take Solpadeine Max with or without food; it is down to personal preference.
Can I break Solpadeine Max Soluble tablets in half or crush them so that they are easier to swallow?
No, there is no need to crush or break Sopladeine Max Soluble tablets, they can be dissolved in water and drank.
Will Solpadeine Max Soluble affect my asthma?
No, neither paracetamol or codeine have any affect on asthma.
I have stomach problems, should I take Solpadeine Max Soluble?
Even if you have previously had stomach problems including stomach ulcers, perforation or bleeding, you should not experience any problems when taking Solpadeine Max. It does not contain ibuprofen or aspirin therefore it should not cause any stomach issues, whether it is taken with or without food.
Is taking Solpadeine Max Soluble bad for my liver?
There should be no adverse effects on your liver if you take Solpadeine Max following the manufacturers instructions. It contains paracetamol which is toxic to the liver in overdose, it is therefore extremely important you do not exceed 8 Solpadeine Max tablets in 24 hours.
There is residue left after I drink the water containing a dissolved Solpadeine Max Soluble, do I need to take this?
No, there is no need to drink the residue left after dissolving a Solpadeine Max soluble tablet. This is material that is used to help keep the tablet solid until it dissolves; the active drugs are already dissolved in the water.
How much water should I dissolve my Solpadeine Max Soluble tablets in?
You should use a normal glass of water (200 – 300mL) to dissolve 1 or 2 tablets. It should not be too cold as this will prevent the drugs from properly dissolving, however if it is too hot the mixture will foam and be hard to drink. It is best around room temperature.
Adults and children 12 years and over:
- Take 2 tablets dissolved in a glass of water every 4 hours as needed.
- Avoid taking more often than every 4 hours.
- Avoid taking more than 8 tablets in 24 hour period.
The active ingredients contained in this medicine is/are:
Paracetamol 500mg, Codeine Phosphate Hemihydrates 12.8mg And Caffeine 30mg.
The medicine also contains the following inactive ingredients to make up the complete product:
Sorbitol, Sodium saccharin, Sodium bicarbonate, Sodium lauryl Sulphate, Citric acid, Sodium carbonate, Polyvidone, Dimeticone.
Not everyone will experience side effects when they take medication, however if you do they can include:
Dizziness, constipation, dry mouth, nausea, dyspepsia and vomiting.
If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.
Reading the following warnings carefully will help to ensure you are selecting an appropriate product.
- In case of an overdose, seek medical advice immediately, even if you feel fine.
- These tablets contain codeine which might be a cause of addiction, if taken continuously for more than 3 days.
- Consult your doctor or pharmacist if you have to take this medication continuously for more than 3 days.
- Using this medication for headaches for more than 3 days can make the condition worse.
- Avoid taking these tablets with other medication containing paracetamol.
- If you are pregnant or taking any other medication then consult a doctor or pharmacist before taking this medication.
- Consult your doctor, if symptoms persist.
- Keep out of reach and sight of children.
Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.
All our orders are sent out using Royal Mail. Tracking is available on all orders.
We always aim to dispatch all orders within 24 hours of them being received, if we are unable to meet this
high standard for whatever reason we will always contact you to advise you of the delay.
We offer free UK standard delivery on orders over £40.
The following delivery options are available:
- Standard Delivery - 2/3 day delivery - £2.95
- Express Delivery - 1/2 day delivery - £4.45
- Special Delivery (Guaranteed before 1pm) - £8.95
- Saturday Guaranteed before 1pm - £10.45
The cut-off for same day dispatch of orders is 4pm. Orders processed after this time will be dispatched the following working day. Orders are dispatched Monday - Friday. Orders will not be processed on weekends or bank holidays.
We ensure all deliveries are in plain packaging for discreet delivery of your medicines and pharmacy goods.
Deliveries containing pharmacy-only or prescription medicines may require a signature on receipt.
Delivery is free for all NHS prescriptions.
Please note: Royal Mail do not deliver on Sundays or Bank Holidays - this should be taken into account when ordering.
We are currently unable to ship orders outside of the UK.